# SDR AALA202209291658

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 56,194 hours, 35,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked
- Location: Zone 500 - Lh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO IAD AND DECLARED AN EMERGENCY DUE TO A FLIGHT TRAILING EDGE FLAPS LOCKED. WING TIP BRAKE ON ECAM MESSAGE DURING CONFIGURATION FOR LANDING AND FLAP LEVER SELECTED TO 1. AIRCRAFT LANDED SAFELY WITH SLATS ONLY PER QRH PROCEDURE AT IAD AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED TSM 27-51-00, FLAP TIP BRAKE RESET PER AMM 27-50-00 AND AN OPERATIONAL CHECK OF THE FLAP SYSTEM PER AMM 27-54-00 WITH NO FAULTS OR DEFECTS NOTED.
